# SDR ASAA2012062392396

- Difficulty date: June 2, 2012
- Submitted: June 25, 2012
- Operation: Air carrier
- Aircraft: N565AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 21,354 hours, 6,632 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT RAM DOOR FULL OPEN LIGHT ILLUMINATED AT CRUISE ALTITUDE,  FL 360.  ACFT GROUNDED.  ALL CIRCUIT BREAKERS ARE IN,  NO FAULTS ON EITHER PACK ZONE TEMP CONTROL SYSTEM.  RAN VERIFICATION ON BOTH PACK ZONE TEMP CONTROL SYSTEMS, RAN BITE ON NR 1 PACK ZONE TEMP CONTROL SYSTEM FOUR TIMES WHILE MONITERING LT RAM AIR DOOR.  SMOOTH & QUICK OPERATION OF ACTUATOR.  REF MM 21-61-00, NO DEFECTS NOTED.
